# SDR USAA2014101300015

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 42,159 hours, 24,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Part number: D30665409
- Part serial: L0836
- Condition: Wrong Part
- Location: Escape Slide
- Part time: 12,729 hours, 6,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING A NEW SERVICEABLE SLIDE FOUND TO HAVE IMPROPER BACKING PLATE.  THERE WAS NO SLOTS CUT INTO TOP OF BACKING PLATE TO LET SLIDE COVER BE INSTALLED.  FOUND ELEC WIRE EXTENSION WILL NOT ROUTE PROPERLY.  RETURNED TO STOCK UNSERVICEABLE.
